# SDR SWAA2019090536617

- Difficulty date: August 14, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 69,438 hours, 40,852 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A8370
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT UPPER FORWARD STUB FRAME CRACKED.  R&R STUB FRAME IAW SRM & DWG.
